It is currently Tue Sep 02, 2014 2:29 pm

News News of Tecfidera (BG-12, dimethyl fumarate)

Site map of Tecfidera (BG-12, dimethyl fumarate) » Forum : Tecfidera (BG-12, dimethyl fumarate)

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.

For Ladymac and others kind and brave enough to share

Dear Everybody who posted their initial and continued side effects,

Thank you so, so much for taking the time to share your experiences. Tecfidera is a scary drug with very ugly side effects. When my neuro prescribed it in June, my research led me here. I read every single post. And then I read them again. When my insurance company called to tell me I was approved, my first reaction was “crap”. And then, after ...
Read more : For Ladymac and others kind and brave enough to share | Views : 1067 | Replies : 1


Side effects of tecfidera

after taking tecfidera for 4 weeks started having bone pain, it's now the end of 5th week and the pain is getting worse. Is anyone else having bone pain? smslol
Read more : Side effects of tecfidera | Views : 1783 | Replies : 4


Excruciating stomach pain on Tecfidera

Hi all.

When I started Tecfidera, the first week I had itching on my arms, legs, and back of my neck and flushing that was all pretty much bearable and subsided after an hour. Right at week 3 the stomach pain started. It wasn't a minimal pain like Tecfidera said it would be, it was excruciating and I was doubled over in pain and nausea for two hours at a time. Perhaps there are others ...
Read more : Excruciating stomach pain on Tecfidera | Views : 2212 | Replies : 7


My side effects on Tecfidera

I started tecfidera on April 23rd. I've had increased overall weakness, walking is worse, extremely fatigued, blurry vision (noticed couldn't read bottom of screen), flushing, off balance more so, I'm hearing a loud high pitched noise (pop my ears to lessen), my ears are 'plugged' all of the time and feelings of anger. Anyone else having this many or similar? Thanks.
Read more : My side effects on Tecfidera | Views : 2009 | Replies : 2


Tecfidera

I have been on Tecfidera since June & have a rash on legs & one hand that just keeps growing. Anyone else experience this? No matter what I do or use it doesn't seem to budge!
Thanks,
Grammy of 8
Read more : Tecfidera | Views : 1206 | Replies : 1


Looking for others on Tecfidera Now diagonosed with ANEMIA

Hi Everyone,

While many or most of us are having CBC run on a regular basis, and we are all watching our Lymphocytes, has anyone been diagnosed while on Tecfidera with Anemia?


Blessings,
Read more : Looking for others on Tecfidera Now diagonosed with ANEMIA | Views : 1367 | Replies : 10


cardiac/dizziness/lethargy/harder heart beat symptoms?

Been on tecfidera for 5 weeks now. I've had NO GI side effects whatsoever (thank goodness). BUT... Day 2 of the full dose I had random chest pains, tightness in my chest, and harder and faster heart beats. It made me feel dizzy and lethargic. I emailed my neuro about it, and he told me he was unconcerned, and to continue with the meds as directed. I did, and after about a week and a ...
Read more : cardiac/dizziness/lethargy/harder heart beat symptoms? | Views : 1069 | Replies : 0


Help on exercise

Need suggestions for low impact exercises PLEASE!!!!!!!!!
Read more : Help on exercise | Views : 893 | Replies : 6


New Member

Hi, I am new to this site. I wanted to share my experiences with Tecfidera that have been, for the most part, the discovery of the miracle drug we all hope to find. After having minor neurological problems for years, 5 or 6 years ago after an MRI I was finally diagnosed with MS or something like it. At that time I was started on Rebif. Ugly! After 1 ½ year went off all meds. ...
Read more : New Member | Views : 1300 | Replies : 4


Weight gain, new flares from Tec

Hi,

I just registered here because I feel it's important to share my Tecfidera experience.

I noticed when reading the side effects thread that some other people had similar issues as me, yet most responses were to attribute them to another cause.

Tecfidera is new to the market, this means that there can be side effects that become apparent which were not reported in the studies. It's important not to ignore them just because most ...
Read more : Weight gain, new flares from Tec | Views : 4252 | Replies : 18


 

Login  •  Register


Statistics

Total posts 219669 • Total topics 22680 • Total members 14296


Contact us | Terms of Service